Rocky Mountain Journal of Mathematics

On a logarithmic Hardy-Bloch type space

Xiaoming Wu and Shanli Ye

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, given $0\lt p\lt \infty$, we define a logarithmic Hardy-Bloch type space \begin{multline*} BH_{p,L}=\left\{f(z)\in H(D):||f||_{p,L}\right.\\ \left.=\sup_{z\in D}(1-|z|)\log\frac{e}{1-|z|} M_p(|z|,f')\lt \infty\right\}. \end{multline*} Then we mainly study the relation between $BH_{p,L}$ and three classical spaces: Hardy space, Dirichlet type space and VMOA. We also obtain some estimates on the growth of $f\in BH_{p,L}$.

Article information

Source
Rocky Mountain J. Math., Volume 44, Number 5 (2014), 1669-1683.

Dates
First available in Project Euclid: 1 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1420071561

Digital Object Identifier
doi:10.1216/RMJ-2014-44-5-1669

Mathematical Reviews number (MathSciNet)
MR3295649

Zentralblatt MATH identifier
1303.30048

Subjects
Primary: 30H10: Hardy spaces 30H30: Bloch spaces 30H35: BMO-spaces

Keywords
Hardy space Bloch space Dirichlet type space

Citation

Wu, Xiaoming; Ye, Shanli. On a logarithmic Hardy-Bloch type space. Rocky Mountain J. Math. 44 (2014), no. 5, 1669--1683. doi:10.1216/RMJ-2014-44-5-1669. https://projecteuclid.org/euclid.rmjm/1420071561


Export citation

References

  • A. Baernstein II, Analytic function of bounded mean oscillation, in Aspects of contemporary complex analysis, D. Brannan and J. Clume, eds., Academic Press, London, 1980.
  • O. Blasco and G.S. De Souza, Space of analytic functions on the disc where the growth of $M_p(r,f)$ depends on a weight, J. Math. Anal. Appl. 147 (1990), 580–598.
  • P.L. Duren, Theory of $H^p$ space, Academic Press, New York, 1970.
  • D. Girela, Analytic functions of bounded mean oscillation, Complex function spaces, Mekrijärvi, 1999, 61-170. Univ. Joensuu Dept. Math. Rep. Ser. No. 4 (2001).
  • D. Girela and M.A. Máquez, Analytic functions with $H^p$ derivative, Rocky Mountain J. Math. 35 (2005), 517–530.
  • D. Girela, M. Pavlović and J.Á. Peláez, Spaces of analytic function of Hardy-Bloch type, J. Anal. Math. 100 (2006), 53–81.
  • D. Girela and J.Á. Peláez, Integral means of analytic functions, Anna. Acad. Sci. Fenn. Math. 29 (2004), 459–469.
  • G.H. Hardy and J.E. Littlewood, Some properties of fractional integrals, II, Math. Z. 34 (1932), 403–439.
  • J.E. Littlewood and R.E.A.C. Paley, Theorems on Fourier series, II, Proc. Lond. Math. Soc. 42 (1936), 52–89.
  • D.H. Luecking, A new proof of an inequality of Littlewood and Paley, Proc. Amer. Math. Soc. 103 (1988), 887–893.
  • M. Mateljević and M. Pavlović, Multipliers of $H^P$ and BMOA, Pac. J. Math. 146 (1990), 71–84.
  • S. Ohno, K. Stroethoff and R. Zhao, Weighted composition operators between Bloch-type spaces, Rocky Mountain J. Math. 33 (2003), 191–215.
  • C. Pommerenke, Univalent functions, Vandenhoeck Ruprecht, Göttingen, 1975.
  • S.A. Vinogradov, Multiplication and division in the space of the analytic functions with area integrable derivative and in some related spaces, Nap. Nauch. Sem. S.-Petersburg. Otdel. Mat. Inst. Steklov (POMI) 222 (1995), 45–77 (in Russian). J. Math Sci. 87 (1997), 3806–3827 (in English).
  • S. Ye, Weighted composition operators between the $\a$-Bloch spaces and the little logarithmic Bloch, J. Comp. Anal. Appl. 11 (2009), 443–450.
  • ––––, Weighted composition operators from $F(p,q,s)$ into logarithmic Bloch space, J. Korean Math. Soc. 45 (2008), 977–991.
  • ––––, Multipliers and cyclic vectors on the weighted Bloch space, Math. J. Okayama Univ. 48 (2006), 135–143.
  • ––––, Weighted composition operator between different weighted Bloch-type spaces, Acta Math. Sinica 53 (2007), 927–942 (in Chinese).
  • S. Ye and Z. Lou, Cyclic vectors in the weighted $VMOA$ space, Rocky Mountain J. Math. 41 (2011), 2087–2096.
  • R. Yoneda, The composition operators on weight Bloch space, Arch. Math. 78 (2002), 310–317.
  • K. Zhu, Bloch type spaces of analytic functions, Rocky Mountain J. Math. 23 (1993), 1143–1177.